# SDR COMA0260059

- Difficulty date: January 22, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 2,567 hours, 2,333 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Knob
- Part number: 7455021
- Part serial: 0061B
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 126 hours, 126 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5471 LANDING GEAR DISAGREE WARNING, HANDLE SELECTED UP LANDING GEAR DID NOT RETRACT.REPLACED THE LANDING GEAR CONTROL HANDLE.
